Alert archive / North Dakota / High Wind Watches in 2016
High Wind Watch 2, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind watch at Apr 4, 2016, 1:51 PM MDT for 7 counties in North Dakota. It took effect at Apr 5, 2016, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 4, 2016, 1:51 PM MDT (19:51 UTC)
- In effect from
- Apr 5, 2016, 12:00 PM MDT
- Expired
- Apr 5, 2016, 2:32 AM MDT
- In force
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
369 WWUS73 KBIS 041951 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 251 PM CDT MON APR 4 2016 NDZ031>033-040-041-043-044-050400- /O.NEW.KBIS.HW.A.0002.160405T1800Z-160406T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 151 PM MDT MON APR 4 2016 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ AYD
3 follow-up statements
335 WWUS73 KBIS 042341 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 641 PM CDT MON APR 4 2016 NDZ031>033-040-041-043-044-050745- /O.CON.KBIS.HW.A.0002.160405T1800Z-160406T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 541 PM MDT MON APR 4 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TWH
600 WWUS73 KBIS 050305 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1005 PM CDT MON APR 4 2016 NDZ031>033-040-041-043-044-051115- /O.CON.KBIS.HW.A.0002.160405T1800Z-160406T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 905 PM MDT MON APR 4 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...NORTHWEST WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TWH
958 WWUS73 KBIS 050832 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 332 AM CDT TUE APR 5 2016 NDZ031>033-040-041-043-044-051645- /O.UPG.KBIS.HW.A.0002.160405T1800Z-160406T0300Z/ /O.NEW.KBIS.HW.W.0003.160405T1800Z-160406T0500Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 232 AM MDT TUE APR 5 2016 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 11 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM MDT THIS EVENING. * TIMING...THIS AFTERNOON THROUGH THIS EVENING...WITH THE STRONGEST WINDS OCCURRING BETWEEN 4 PM AND 9 PM MDT. * WINDS...NORTHWEST WINDS GUSTING TO AROUND 60 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES WILL BE HAZARDOUS. REDUCED VISIBILITY IS POSSIBLE IN SNOW SHOWERS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION IF YOU ARE TRAVELING. SECURE ANY PROPERTY THAT MAY GET BLOWN AROUND IN THE HIGH WINDS. && $$ NDZ001-009-017-051645- /O.NEW.KBIS.WI.Y.0007.160405T2100Z-160406T0500Z/ DIVIDE-WILLIAMS-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY 332 AM CDT TUE APR 5 2016 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CDT TONIGHT. * TIMING...LATE THIS AFTERNOON THROUGH THIS EVENING. * WINDS...NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. REDUCED VISIBILITY IS POSSIBLE IN SNOW SHOWERS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION AND HANG ON TO THE WHEEL IF YOU ARE TRAVELING LATE THIS AFTERNOON THROUGH THIS EVENING. && $$ NDZ018>020-034>036-042-045>047-050-051645- /O.NEW.KBIS.WI.Y.0007.160406T0000Z-160406T0900Z/ DUNN-MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS- LOGAN-MCINTOSH- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... MANDAN...BISMARCK...STEELE...ELGIN...FORT YATES...LINTON... NAPOLEON...ASHLEY 332 AM CDT TUE APR 5 2016 /232 AM MDT TUE APR 5 2016/ ...WIND ADVISORY IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING TO 4 AM CDT /3 AM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING TO 4 AM CDT /3 AM MDT/ WEDNESDAY. * TIMING...THIS EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...NORTHWEST WINDS AROUND 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION AND HANG ON TO THE WHEEL IF YOU ARE TRAVELING THIS EVENING THROUGH EARLY WEDNESDAY MORNING. && $$ CJS/KS
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Apr 4, 12:34 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 4, 12:34 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 134 PM CDT MON APR 4 2016 .UPDATE... ISSUED AT 122 PM CDT MON APR 4 2016 ANOTHER QUICK UPDATE TO BLEND TO OBSERVED TRENDS. FIRE AND WIND HEADLINES FOR TUESDAY ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA WILL LIKELY BE ISSUED WITH THE NEXT UPDATE. UPDATE ISSUED AT 938 AM CDT MON APR 4 2016 NO SIGNIFICANT CHANGES FOR TODAY OTHER THAN TO BLEND TO OBSERVED TRENDS THROUGH 14 UTC. WILL CONTINUE TO MONITOR FIRE WEATHER CONDITIONS ACROSS THE SOUTHWEST THIS AFTERNOON AS NEAR CRITICAL CONDITIONS MAY BE APPROACHED. HOWEVER...THE REQUIRED THREE HOUR WINDOW FOR CRITICAL CONDITIONS FOR A HEADLINE DOES NOT APPEAR AT THIS TIME THAT IT WILL BE MET. LOOKING AHEAD TO TOMORROW...A FIRE WEATHER WATCH MAY BE NEEDED AS CRITICAL FIRE WEATHER CONDITIONS MAY BE POSSIBLE SOUTHWEST AND SOUTH CENTRAL IN THE DRY SLOT OF THE STACKED LOW PRESSURE SYSTEM. UPDATE ISSUED AT 629 AM CDT MON APR 4 2016 FOR EARLY MORNING UPDATE ONLY CHANGE WAS TO ADJUST BACK SIDE OF CLOUD COVER STRETCHING FROM NEAR MINOT TO NEAR JAMESTOWN A BIT TO THE WEST. STILL EXPECT THIS TO START DISSIPATING AS THE MORNING GOES ON. OTHERWISE...REMAINDER OF FORECAST LOOKS GOOD. && .SHORT TERM...(TODAY THROUGH TUESDAY AFTERNOON) ISSUED AT 342 AM CDT MON APR 4 2016 MAIN HIGHLIGHTS IN THE SHORT TERM PERIOD INCLUDE A CHANCE FOR THUNDERSTORMS/NON-SEVERE IN THE WEST THIS MONDAY EVENING...LIGHT FREEZING RAIN POTENTIAL FROM THE TURTLE MOUNTAINS SOUTH INTO THE JAMES RIVER VALLEY MONDAY NIGHT...FOLLOWED BY GUSTY WINDS ACROSS SOUTHWEST NORTH DAKOTA TUESDAY WITH POTENTIAL FOR WIND HEADLINES. FOR THE NEAR TERM...THE FOG/STRATUS IMAGERY LOOP AND SURFACE OBSERVATIONS SHOW A PERSISTENT AREA OF CLOUDY CONDITIONS GENERALLY ALONG AND EAST OF THE MISSOURI RIVER. ONGOING LOW LEVEL 925MB-850MB COLD AIR ADVECTION WITH SUFFICIENT MOISTURE HAS RESULTED IN SOME FLURRIES AT ROLLA...BUT THE LATEST CANADIAN MOSAIC RADAR SHOWS THIS ACTIVITY SHIFTING FARTHER EAST. CLOUDS WILL SHRINK IN AREAL COVERAGE THROUGH THE MORNING AND GENERALLY BE CONFINED TO THE TURTLE MOUNTAINS BY 18Z MONDAY. THE LATEST WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH WORKING INTO THE NORTHWEST COAST WITH A TRANSITORY MID/UPPER LEVEL RIDGE DOWNSTREAM IN THE NORTHERN ROCKIES. THIS RIDGE TRANSLATES ACROSS WESTERN AND CENTRAL NORTH DAKOTA DURING THE DAYLIGHT HOURS TODAY RESULTING IN LOW LEVEL WARM AIR ADVECTION DEVELOPING FROM WEST TO EAST. EXPECT DRY WEATHER WITH HIGHS IN THE 60S WEST TO 40S EAST CENTRAL UNDER SUNNY TO PARTLY CLOUDY CONDITIONS. A SURFACE LOW PRESSURE AND ASSOCIATED FRONTAL SYSTEM EMERGES FROM WESTERN ALBERTA AND OCCLUDES AS IT SHIFTS INTO SOUTHWESTERN SASKATCHEWAN 12Z TUESDAY...WITH A NEARLY VERTICALLY STACKED SYSTEM INTO SOUTHWESTERN NORTH DAKOTA 00Z WEDNESDAY. AFTER AN INITIAL SURGE OF WIND AND PRECIPITATION MONDAY NIGHT...A DRY SLOT DEVELOPS TUESDAY WHICH TRANSLATES FROM WEST TO EAST DURING THE DAY. ON THE BACK SIDE OF THE LOW...ANOTHER ROUND OF RAIN SHOWERS BEGIN TO IMPINGE INTO THE SOUTHWEST BY TUESDAY AFTERNOON. BOUNDARY LAYER WINDS OF 30KT WILL LIKELY YIELD A WIND ADVISORY HEADLINE FOR SOUTHWEST NORTH DAKOTA TUESDAY. FOR PRECIPITATION MONDAY NIGHT...TWO AREAS OF CONCERN. FIRST IN THE WEST...AS THE 850-700MB RIDGE AXIS SHIFTS THROUGH CENTRAL NORTH DAKOTA 00Z TUESDAY...INCREASING MOISTURE ADVECTION VIA A 850MB 50KT SOUTHERLY JET DEVELOPS...WITH A NARROW 850MB THETA-E RIDGE AXIS ACROSS THE WEST MONDAY EVENING. THIS SHOULD BE THE FOCUS FOR SOME ELEVATED CONVECTION. NAM BUFKIT SOUNDINGS ADVERTISE 300-500 J/KG OF MOST UNSTABLE CAPE WITH AROUND 20KT OF EFFECTIVE BULK SHEAR. SECOND AREA OF CONCERN IS THE TURTLE MOUNTAIN SOUTH INTO THE JAMES RIVER VALLEY 06Z-12Z TUESDAY. SOUNDINGS CONTINUE TO SUPPORT LIGHT FREEZING RAIN.. WILL CONTINUE TO HIGHLIGHT THESE IN THE HWO FOR NOW AND LET THE DAYSHIFT/EVENING REVIEW THE LATEST DATA FOR ANY POSSIBLE WINTER HEADLINES. .LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY) ISSUED AT 342 AM CDT MON APR 4 2016 AFOREMENTIONED LOW PRESSURE SYSTEM CONTINUES TO GRADUALLY SLIDE OFF TO THE SOUTHEAST TUESDAY NIGHT INTO WEDNESDAY. MOISTURE WRAPPING AROUND THE SYSTEM WILL BRING CHANCES FOR RAIN EARLY...WITH A TRANSITION TOWARDS SNOW AS COOLER AIR WORKS IN. ALSO...EXPECT WINDS TO INCREASE ACROSS THE AREA AS STRONGER WINDS ALOFT CONTINUE TO WORK DOWN AS COLD AIR ADVECTION INCREASES. STRONGEST WINDS EXPECTED TO BE OVER SOUTHWEST NORTH DAKOTA. ON WEDNESDAY...DRIER WEATHER EXPECTED TO START THE DAY BEFORE A CLIPPER SYSTEM DIVES INTO THE AREA. GREATEST CHANCES FOR PRECIPITATION WITH THIS SYSTEM WILL BE OVER CENTRAL AND EASTERN PORTIONS OF THE AREA...THOUGH AMOUNTS SHOULD REMAIN ON THE LOW SIDE. HAVE INCREASED WINDS SIGNIFICANTLY AS THIS SYSTEM MOVES THROUGH LATE WEDNESDAY INTO EARLY THURSDAY AS MODELS/FORECAST SOUNDINGS SUGGEST THAT MIXING MAY CONTINUE THROUGH THE OVERNIGHT HOURS. QUIETER WEATHER WITH A WARMING TREND EXPECTED FOR THE REMAINDER OF THIS WEEK AS RIDGE BUILDS TO THE WEST. UNSETTLED PATTERN MAY RE- DEVELOP TO START THE UPCOMING WEEK BRINGING PRECIPITATION CHANCES AND COOLER TEMPERATURES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 122 PM CDT MON APR 4 2016 VFR CONDITIONS ARE FORECAST FOR THIS AFTERNOON AND EVENING. SCATTERED RAIN SHOWERS...WITH AN ISOLATED EMBEDDED THUNDERSTORM POSSIBLE...WILL ENTER WESTERN NORTH DAKOTA LATE THIS EVENING AND MOVE EAST THROUGH THE NIGHT. A BRIEF PERIOD OF FREEZING RAIN...SLEET AND SNOW WITH MVFR CONDITIONS IS POSSIBLE AT KJMS EARLY TUESDAY MORNING. STRONG WESTERLY WINDS WITH GUSTS NEAR 40 KTS ARE POSSIBLE AT KDIK TUESDAY AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...KS LONG TERM...JJS AVIATION...AYD
Hazardous weather outlook, Apr 4, 12:20 PM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 120 PM CDT MON APR 4 2016 NDZ001-002-009-010-017>019-031>033-040-043-051830- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-BOWMAN- 120 PM CDT MON APR 4 2016 /1220 PM MDT MON APR 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS EVENING AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WESTERLY WINDS SUSTAINED TO 35 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-023-025-037-048-051-051830- ROLETTE-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- 120 PM CDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF LIGHT FREEZING RAIN MONDAY NIGHT EXTENDING FROM THE TURTLE MOUNTAINS SOUTH INTO THE JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ034-035-041-042-044>047-050-051830- MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 120 PM CDT MON APR 4 2016 /1220 PM MDT MON APR 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THURSDAY AFTERNOON AND EARLY EVENING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003-004-011-012-020>022-036-051830- RENVILLE-BOTTINEAU-WARD-MCHENRY-OLIVER-MCLEAN-SHERIDAN-KIDDER- 120 PM CDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:09 PM MDT | Fire Weather Watch | BIS | Adams, Burleigh, Emmons, Grant, Hettinger, Logan and 3 more | 12 hr |
Nearby
High Wind Watches in North Dakota, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.